Revista y Edición

Volumen 29 (2021): Edición 2 (December 2021)

Volumen 29 (2021): Edición 1 (June 2021)

Volumen 28 (2020): Edición 2 (December 2020)

Volumen 28 (2020): Edición 1 (June 2020)

Volumen 27 (2019): Edición 2 (December 2019)

Volumen 27 (2019): Edición 1 (June 2019)

Detalles de la revista
Formato
Revista
eISSN
1584-3289
Publicado por primera vez
30 Jul 2019
Periodo de publicación
2 veces al año
Idiomas
Inglés

Buscar

Volumen 29 (2021): Edición 1 (June 2021)

Detalles de la revista
Formato
Revista
eISSN
1584-3289
Publicado por primera vez
30 Jul 2019
Periodo de publicación
2 veces al año
Idiomas
Inglés

Buscar

10 Artículos
Acceso abierto

Differences of classical and modified operators

Publicado en línea: 30 Mar 2022
Páginas: 3 - 12

Resumen

Abstract

We are concerned with a family of Markov operators and some modifications of them. Differences involving such operators are studied. We compare their Voronovskaya formulas and determine the limits of their iterates.

Palabras clave

  • positive linear operators
  • differences
  • iterates

MSC 2010

  • 41A36
Acceso abierto

Epanechnikov-exponential distribution: properties and applications

Publicado en línea: 30 Mar 2022
Páginas: 13 - 29

Resumen

Abstract

A new continuous distribution is proposed using Epanechnikov kernel function and the exponential distribution. This distribution is called the Epanechnikov-exponential distribution. Some properties of this distribution are studied. A simulation study is conducted to calculate the mean and the standard deviation of this distribution and to investigate the behavior of MLE to conserve the consistency property. An application to a real data set is conducted, it showed that he new distribution is more flexible than the exponential distribution.

Palabras clave

  • Epanechnikov exponential distribution
  • Epanechnikov distribution
  • Moments
  • Skewness
  • Kurtosis
  • Entropy
  • Order statistics
  • quantile function

MSC 2010

  • 62-XX
  • 62Exx
Acceso abierto

A general common fixed point theorem for a pair of mappings in S - metric spaces

Publicado en línea: 30 Mar 2022
Páginas: 31 - 39

Resumen

Abstract

The purpose of this paper is to prove a common fixed point theorem for a pair of mappings satisfying an implicit relation, generalizing the main results from [6], [10], [11], [13] and other papers.

Palabras clave

  • fixed point
  • - metric space
  • pair of mappings
  • implicit relation

MSC 2010

  • 54H25
  • 47H10
Acceso abierto

Coefficient estimates for a subclass of bi-univalent functions involving the q-derivatives operator

Publicado en línea: 30 Mar 2022
Páginas: 41 - 54

Resumen

Abstract

In this current study, we introduce and investigate a new subclass of holormorphic and bi-univalent functions 𝕰 η,ϕq(ϑ) in the unit disk λ associated with q-derivative operator. The coefficient estimates |b2| and |b3| on the new subclass are obtained and important results are indicated.

Palabras clave

  • Analytic functions
  • -Derivative
  • Bi-Univalent functions
  • Coefficient estimates

MSC 2010

  • Primary 30C45
  • Secondary 30C50
Acceso abierto

Ruled surfaces obtained by curves in the lightlike cone

Publicado en línea: 30 Mar 2022
Páginas: 55 - 61

Resumen

Abstract

In this paper, we consider the ruled surfaces obtained the lightlike curve in the 2-dimensional lightlike cone according to the frame given in [7]. We obtain necessary and sufficient conditions for the ruled surfaces to be minimal and to have a harmonic Gauss map. Then we see that the ruled surface is minimal if and only if it has a harmonic Gauss map.

Palabras clave

  • Ruled surfaces
  • harmonic Gauss map
  • lightlike cone

MSC 2010

  • 53C30
  • 53C52
Acceso abierto

N-soliton solutions for a (3+1)-dimensional nonlinear evolution equation

Publicado en línea: 30 Mar 2022
Páginas: 63 - 77

Resumen

Abstract

Via Hirota bilinear method and perturbation technique, a more general N-soliton solution with a parameter p for a (3+1)-dimensional nonlinear evolution equation is obtained. And two N-soliton solutions in terms of Wronskian determinant are also presented in the case of p = 1 and p = 3.

Palabras clave

  • (3+1)-dimensional nonlinear evolution equation
  • Bilinear form
  • -soliton solution
  • Wronskian form

MSC 2010

  • 35C07
  • 35C08
  • 35G20
Acceso abierto

A unique common fixed point for a family of set-valued mappings

Publicado en línea: 30 Mar 2022
Páginas: 79 - 94

Resumen

Abstract

The main purpose of this paper is to establish some common fixed point theorems for single and set-valued mappings, under strict contractive conditions with no continuity, no completeness, no inclusions and without using neither compactness nor closeness. These theorems improve the results of Fisher [8], Ahmed [1] and [2], and others. Also, common fixed point theorems for two hybrid pairs satisfying a contractive condition of integral type are given improving the results of [3], [4] and [6].

Palabras clave

  • -compatible (resp. weakly compatible
  • strictly subweakly -compatible
  • reciprocally continuous
  • strictly subreciprocally continuous ) single and set-valued mappings
  • common fixed points

MSC 2010

  • 47H10
  • 54H25
Acceso abierto

Iterative methods for extended general variational inequalities

Publicado en línea: 30 Mar 2022
Páginas: 95 - 102

Resumen

Abstract

In this paper, we suggest and analyze a new approximation schemes (3) to solve the extended general variational inequalities (2), which were introduced by Muhammad Aslam Noor (see[7, 9]). Using the projection operator technique, we establish the equivalence between the extended general variational inequalities and the fixed-point problem. This equivalent formulation is used to discuss the existence of a solution of the extended general variational inequalities. Several special cases are also discussed.

Palabras clave

  • Variational inequalities
  • Projection operator
  • convergence

MSC 2010

  • 47J20
  • 46E20
  • 54A20
Acceso abierto

Horadam polynomials and their applications to a certain family of bi-univalent functions defined by Wanas operator

Publicado en línea: 30 Mar 2022
Páginas: 103 - 119

Resumen

Abstract

In this article, by making use of Horadam polynomials, we introduce and investigate a certain family 𝔗Σ (λ, α, β, k, γ; x) of analytic and biunivalent functions associated with Wanas operator which defined in the open unit disk 𝕌. We establish upper bounds for the initial Taylor-Maclaurin coefficients and obtain the Fekete-Szegö inequality of functions belonging to this family. We also point out several certain special cases for our results.

Palabras clave

  • Bi-univalent function
  • Horadam polynomials
  • Upper Bounds
  • Fekete-Szegö problem
  • Wanas operator

MSC 2010

  • Primary 30C45
  • Secondary 30C50
Acceso abierto

The modified Bernstein-Stancu operators

Publicado en línea: 30 Mar 2022
Páginas: 121 - 128

Resumen

Abstract

This paper is dealing with a class of operators fixing exponential functions. We study its convergence and an asymptotic formula is obtained. Finally, a comparison is stated, that shows that in a certain particular cases the new sequence approximates better than the classical ones.

Palabras clave

  • positive linear operators
  • Bernstein operators
  • Bernstein-Stancu operators

MSC 2010

  • 41A25
  • 41A36
10 Artículos
Acceso abierto

Differences of classical and modified operators

Publicado en línea: 30 Mar 2022
Páginas: 3 - 12

Resumen

Abstract

We are concerned with a family of Markov operators and some modifications of them. Differences involving such operators are studied. We compare their Voronovskaya formulas and determine the limits of their iterates.

Palabras clave

  • positive linear operators
  • differences
  • iterates

MSC 2010

  • 41A36
Acceso abierto

Epanechnikov-exponential distribution: properties and applications

Publicado en línea: 30 Mar 2022
Páginas: 13 - 29

Resumen

Abstract

A new continuous distribution is proposed using Epanechnikov kernel function and the exponential distribution. This distribution is called the Epanechnikov-exponential distribution. Some properties of this distribution are studied. A simulation study is conducted to calculate the mean and the standard deviation of this distribution and to investigate the behavior of MLE to conserve the consistency property. An application to a real data set is conducted, it showed that he new distribution is more flexible than the exponential distribution.

Palabras clave

  • Epanechnikov exponential distribution
  • Epanechnikov distribution
  • Moments
  • Skewness
  • Kurtosis
  • Entropy
  • Order statistics
  • quantile function

MSC 2010

  • 62-XX
  • 62Exx
Acceso abierto

A general common fixed point theorem for a pair of mappings in S - metric spaces

Publicado en línea: 30 Mar 2022
Páginas: 31 - 39

Resumen

Abstract

The purpose of this paper is to prove a common fixed point theorem for a pair of mappings satisfying an implicit relation, generalizing the main results from [6], [10], [11], [13] and other papers.

Palabras clave

  • fixed point
  • - metric space
  • pair of mappings
  • implicit relation

MSC 2010

  • 54H25
  • 47H10
Acceso abierto

Coefficient estimates for a subclass of bi-univalent functions involving the q-derivatives operator

Publicado en línea: 30 Mar 2022
Páginas: 41 - 54

Resumen

Abstract

In this current study, we introduce and investigate a new subclass of holormorphic and bi-univalent functions 𝕰 η,ϕq(ϑ) in the unit disk λ associated with q-derivative operator. The coefficient estimates |b2| and |b3| on the new subclass are obtained and important results are indicated.

Palabras clave

  • Analytic functions
  • -Derivative
  • Bi-Univalent functions
  • Coefficient estimates

MSC 2010

  • Primary 30C45
  • Secondary 30C50
Acceso abierto

Ruled surfaces obtained by curves in the lightlike cone

Publicado en línea: 30 Mar 2022
Páginas: 55 - 61

Resumen

Abstract

In this paper, we consider the ruled surfaces obtained the lightlike curve in the 2-dimensional lightlike cone according to the frame given in [7]. We obtain necessary and sufficient conditions for the ruled surfaces to be minimal and to have a harmonic Gauss map. Then we see that the ruled surface is minimal if and only if it has a harmonic Gauss map.

Palabras clave

  • Ruled surfaces
  • harmonic Gauss map
  • lightlike cone

MSC 2010

  • 53C30
  • 53C52
Acceso abierto

N-soliton solutions for a (3+1)-dimensional nonlinear evolution equation

Publicado en línea: 30 Mar 2022
Páginas: 63 - 77

Resumen

Abstract

Via Hirota bilinear method and perturbation technique, a more general N-soliton solution with a parameter p for a (3+1)-dimensional nonlinear evolution equation is obtained. And two N-soliton solutions in terms of Wronskian determinant are also presented in the case of p = 1 and p = 3.

Palabras clave

  • (3+1)-dimensional nonlinear evolution equation
  • Bilinear form
  • -soliton solution
  • Wronskian form

MSC 2010

  • 35C07
  • 35C08
  • 35G20
Acceso abierto

A unique common fixed point for a family of set-valued mappings

Publicado en línea: 30 Mar 2022
Páginas: 79 - 94

Resumen

Abstract

The main purpose of this paper is to establish some common fixed point theorems for single and set-valued mappings, under strict contractive conditions with no continuity, no completeness, no inclusions and without using neither compactness nor closeness. These theorems improve the results of Fisher [8], Ahmed [1] and [2], and others. Also, common fixed point theorems for two hybrid pairs satisfying a contractive condition of integral type are given improving the results of [3], [4] and [6].

Palabras clave

  • -compatible (resp. weakly compatible
  • strictly subweakly -compatible
  • reciprocally continuous
  • strictly subreciprocally continuous ) single and set-valued mappings
  • common fixed points

MSC 2010

  • 47H10
  • 54H25
Acceso abierto

Iterative methods for extended general variational inequalities

Publicado en línea: 30 Mar 2022
Páginas: 95 - 102

Resumen

Abstract

In this paper, we suggest and analyze a new approximation schemes (3) to solve the extended general variational inequalities (2), which were introduced by Muhammad Aslam Noor (see[7, 9]). Using the projection operator technique, we establish the equivalence between the extended general variational inequalities and the fixed-point problem. This equivalent formulation is used to discuss the existence of a solution of the extended general variational inequalities. Several special cases are also discussed.

Palabras clave

  • Variational inequalities
  • Projection operator
  • convergence

MSC 2010

  • 47J20
  • 46E20
  • 54A20
Acceso abierto

Horadam polynomials and their applications to a certain family of bi-univalent functions defined by Wanas operator

Publicado en línea: 30 Mar 2022
Páginas: 103 - 119

Resumen

Abstract

In this article, by making use of Horadam polynomials, we introduce and investigate a certain family 𝔗Σ (λ, α, β, k, γ; x) of analytic and biunivalent functions associated with Wanas operator which defined in the open unit disk 𝕌. We establish upper bounds for the initial Taylor-Maclaurin coefficients and obtain the Fekete-Szegö inequality of functions belonging to this family. We also point out several certain special cases for our results.

Palabras clave

  • Bi-univalent function
  • Horadam polynomials
  • Upper Bounds
  • Fekete-Szegö problem
  • Wanas operator

MSC 2010

  • Primary 30C45
  • Secondary 30C50
Acceso abierto

The modified Bernstein-Stancu operators

Publicado en línea: 30 Mar 2022
Páginas: 121 - 128

Resumen

Abstract

This paper is dealing with a class of operators fixing exponential functions. We study its convergence and an asymptotic formula is obtained. Finally, a comparison is stated, that shows that in a certain particular cases the new sequence approximates better than the classical ones.

Palabras clave

  • positive linear operators
  • Bernstein operators
  • Bernstein-Stancu operators

MSC 2010

  • 41A25
  • 41A36

Planifique su conferencia remota con Sciendo